# SDR DHL2001366015

- Difficulty date: June 19, 2001
- Submitted: June 25, 2001
- Operation: Air carrier
- Aircraft: N366DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 249
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT LANDING GEAR GREEN LIGHT INOP.  RELAMPED OPS CK GOOD PER MM 33-15-80.
